Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 30, 2012, 11:18 AM CDT for Buffalo County, Kearney County, Phelps County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 11:18 AM CDT (16:18 UTC)
- Expired
- May 30, 2012, 12:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 69 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 487 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS53 KGID 301618
SVRGID
NEC019-099-137-301700-
/O.NEW.KGID.SV.W.0213.120530T1618Z-120530T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1118 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
EASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL NOON CDT
* AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ELM CREEK TO ODESSA TO 8 MILES SOUTHWEST OF ODESSA TO 5 MILES
NORTHEAST OF LOOMIS...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLDREGE...KEARNEY...ODESSA...FUNK...WILCOX...AXTELL AND MINDEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 256 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4036 9956 4059 9942 4076 9943 4073 9877
4063 9877 4036 9890
TIME...MOT...LOC 1619Z 272DEG 33KT 4071 9936 4066 9929
4059 9928 4051 9939
WIND...HAIL 60MPH <.75IN
$$
FAY3 follow-up statements
223
WWUS53 KGID 301629
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 AM CDT WED MAY 30 2012
NEC019-099-137-301700-
/O.CON.KGID.SV.W.0213.000000T0000Z-120530T1700Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
1129 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PHELPS...KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES UNTIL NOON CDT...
AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ODESSA TO 6 MILES NORTH OF FUNK TO HOLDREGE...MOVING EAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...FUNK...WILCOX...AXTELL AND MINDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4059 9942 4073 9942 4069 9888 4063 9877
4036 9890 4036 9956
TIME...MOT...LOC 1630Z 272DEG 33KT 4068 9920 4063 9917
4055 9918 4049 9929
WIND...HAIL 60MPH <.75IN
$$
FAY376
WWUS53 KGID 301645
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1145 AM CDT WED MAY 30 2012
NEC019-099-137-301700-
/O.CON.KGID.SV.W.0213.000000T0000Z-120530T1700Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
1145 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PHELPS...WESTERN KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES UNTIL NOON
CDT...
AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELM CREEK TO
HOLDREGE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FUNK...ODESSA...AXTELL AND MINDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4073 9942 4069 9893 4055 9888 4036 9890
4037 9943
TIME...MOT...LOC 1645Z 272DEG 33KT 4068 9936 4043 9931
WIND...HAIL <50MPH 1.00IN
$$
FAY696
WWUS53 KGID 301650
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1150 AM CDT WED MAY 30 2012
NEC019-099-137-301701-
/O.EXP.KGID.SV.W.0213.000000T0000Z-120530T1700Z/
BUFFALO NE-KEARNEY NE-PHELPS NE-
1150 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PHELPS...WESTERN
KEARNEY AND SOUTHWESTERN BUFFALO COUNTIES WILL EXPIRE AT NOON CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4073 9942 4069 9893 4055 9888 4036 9890
4037 9943
TIME...MOT...LOC 1651Z 272DEG 33KT 4068 9929 4043 9924
$$
FAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:48 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 30, 5:48 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 548 AM CDT WED MAY 30 2012 .AVIATION...12Z KGRI TAF. THE MAIN FORECAST CONCERN OVER THE TAF 24HR VALID PERIOD CENTERS AROUND THE CHANCE OF SHOWERS AND THUNDERSTORMS. FORECAST MODELS ARE IN PRETTY STRONG AGREEMENT THAT SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE WEST OF KGRI OVER THE NEXT FEW HOURS AND TRACK INTO THE KGRI AREA BY MID TO LATE MORNING. WILL KEEP CEILINGS AND VISIBILITIES UP IN THE VFR RANGE...BUT THESE COULD CERTAINLY BE KNOCKED BACK IF THE SHOWER OR THUNDERSTORM WERE TO BECOME HEAVY ENOUGH. THERE MIGHT THEN BE A PRETTY GOOD LULL PERIOD...BUT IT IS DIFFICULT TO PROJECT WHEN OR HOW LONG THE LULL WILL BE. EXPECT THAT A LATER ROUND OR SHOWERS AND ISOLATED THUNDERSTORMS COULD MOVE INTO THE KGRI AREA THIS EVENING. THE WIND THROUGHOUT THE PERIOD WILL BE FAIRLY LIGHT AND GENERALLY OUT OF THE EAST TO NORTH. && .PREV DISCUSSION... /ISSUED 438 AM CDT WED MAY 30 2012/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT. THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE ON THE NEXT 24 TO 36 HOURS AS AN UPPER LEVEL WAVE SLIDES THROUGH THE REGION. UPPER LEVEL ANALYSIS INDICATES AN UPPER LEVEL TROUGH AXIS PUSHING EASTWARD ACROSS THE GREAT LAKES REGION AND THE OHIO RIVER VALLEY...HELPING TO BREAK DOWN AN UPPER LEVEL RIDGE ACROSS THE EAST COAST. A SECONDARY RIDGE AXIS HAS PUSHED ON THE WEST COAST...AND WATER VAPOR IMAGERY DEPICTS A MID TO UPPER LEVEL SHORT WAVE PERTURBATION MOVING SOUTHEAST ACROSS MONTANA AND WYOMING. A FEW SCATTERED RETURNS HAVE BEGUN TO SHOW UP ON RADAR ACROSS THE NEBRASKA PANHANDLE ALTHOUGH ANY PRECIPITATION IS LIKELY NOT HITTING THE GROUND AT THE CURRENT TIME. THERE REMAINS SOME DISCREPANCIES REGARDING PRECIPITATION CHANCES AS THE WAVE MOVES CLOSER ESPECIALLY BEFORE THE 18Z TIME FRAME. THE SREF AND GFS BOTH EXPECT POPS TO FILL IN ACROSS THE WESTERN CENTRAL PLAINS ALONG THE TROUGH AXIS. WHILE THE NAM...EC AND 4 KM WRF KEEP POPS ACROSS CENTRAL AND NORTHERN NEBRASKA THROUGH THE MORNING HOURS. THE HRRR REMAINS THE OUTLIER WITH VERY LITTLE POPS GENERATED AT ALL. REGRETTABLY...FILLING IN OF THE POPS ALONG THE TROUGH THIS MORNING DOES NOT LOOK TO BE THE CASE...BUT STILL EXPECTING HIGHER POPS ACROSS THE NORTH AND WEST. REGARDING POPS THIS AFTERNOON...AS THE OPEN WAVE PUSHES CLOSER TO THE PLAINS...EXPECTING MORE DEVELOPMENT ALONG THE TROUGH AXIS...ESPECIALLY ACROSS SOUTH CENTRAL NEBRASKA. THE BEST INSTABILITY REMAINS FARTHER SOUTH ALONG THE SURFACE LOW...HOWEVER THE GFS DOES ADVERTISE NEARLY 1500 J/KG OF ELEVATED CAPE SKIRTING ACROSS THE WESTERN PORTION OF THE FORECAST AREA WITH THE HIGHER AXIS ACROSS SOUTHWEST NEBRASKA. GIVEN THIS...DECIDED TO CONTINUE MENTION OF SEVERE WORDING IN THE HWO ESPECIALLY ACROSS THE FAR WEST. BULK SHEAR VECTORS FROM 0 TO 6 KM ALSO ARE INDICATIVE OF SEVERE CHANCES WITH NEARLY 35 TO 50 KTS ACROSS SOUTHWEST NEBRASKA. THE FAR NORTHEAST WILL LIKELY REMAIN THUNDERSTORM FREE WITH VERY LITTLE CAPE EXPECTED ACROSS THE AREA. FOR THE OVERNIGHT HOURS ON WEDNESDAY...THE SREF...NAM...GFS...AND ECMWF ALL SUGGEST CONTINUED POPS ACROSS THE AREA AS THE OVEN WAVE PUSHES PAST THE REGION. INSTABILITY PARAMETERS DECREASE DRASTICALLY DURING THE OVERNIGHT HOURS ON WEDNESDAY...THUS EXPECTING MORE SCATTERED LIGHT SHOWERS DURING THE OVERNIGHT HOURS. SURFACE HIGH BEGINS TO SLIDE SOUTH ACROSS THE REGION BY FRIDAY AS THE UPPER LEVEL RIDGE BUILDS EASTWARD. EXPECTING SHOWERS TO COME TO AN END FROM WEST TO EAST BY EARLY THURSDAY MORNING...COMPLETELY CLEARING THE FORECAST AREA BY THURSDAY. BY FRIDAY AFTERNOON...A SECONDARY WEAK UPPER WAVE COMBINED WITH POSITIVE VORTICITY ADVECTION...SLIDES THROUGH THE FORECAST AREA. DEVELOPING SURFACE LOW PRESSURE ALONG THE FRONT RANGE COULD GENERATE ENOUGH LIFT TO DEVELOP SCATTERED THUNDERSTORMS THAT MOVE THROUGH THE REGION. THE GFS INDICATES NEAR 1000 J/KG OF MOST UNSTABLE CAPE NOSING INTO THE FAR SOUTHEAST PORTION OF THE FORECAST AREA...BEFORE QUICKLY DECREASING AGAIN WITH NIGHTFALL. THUS ANY THUNDERSTORM DEVELOPMENT WILL LIKELY BE ACROSS THE WEST SOUTHWEST DURING THE AFTERNOON HOURS. MADE VERY FEW CHANGES TO TEMPERATURES IN THE LONG TERM. EXPECTING TEMPERATURES TODAY AND THURSDAY TO BE QUITE TRICKY DEPENDING BOTH ON PRECIPITATION CHANCES AND RESULTANT CLOUD COVER. WENT WITH LOWER 60S ACROSS THE NORTH AND LOWER 70S ACROSS THE SOUTH FOR TODAY...WHILE EXPECT MUCH OF AREA ON THURSDAY TO REMAIN IN THE 60S. BUMPED UP HIGHS A BIT ON FRIDAY...AS WARM AIR ADVECTION RETURNS TO THE FORECAST AREA UNDER THE UPPER LEVEL RIDGE. SOUNDINGS INDICATE GOOD MIXING DURING THE DAY TO NEARLY 800 MB. GIVEN PRECIPITATION CHANCES AND CLOUD COVER...STILL EXPECTING TEMPERATURES TO CLIMB TO THE MID TO UPPER 70S. LONG TERM...SATURDAY THROUGH TUESDAY. WARMER WEATHER WILL RETURN TO THE REGION ALONG WITH A FEW CHANCES OF SHOWERS AND THUNDERSTORMS. SATURDAY...AN UPPER LEVEL RIDGE WILL START TO BUILD INTO THE CENTRAL PLAINS AND TEMPERATURES WILL BEGIN A NOTABLE WARMING TREND. DRY CONDITIONS ARE EXPECTED. SUNDAY...AN UPPER LEVEL RIDGE WILL BE CENTERED OVER THE PLAINS RESULTING IN HOT WEATHER WITH HIGHS IN THE UPPER 80S TO LOWER 90S. THE 00Z ECMWF AND GFS ARE BOTH SHOWING A WEAK 500MB VORT MAX TRACKING BENEATH THE UPPER RIDGE ACROSS OUR AREA LEADING TO A LOW END CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. MONDAY AND TUESDAY...THE UPPER LEVEL RIDGE REMAINS NEARLY STATIONARY OVER THE PLAINS WITH CONTINUED VERY WARM TO HOT CONDITIONS. HIGHS WILL BE IN THE 80S WITH SOME LOWER 90S ACROSS SOUTHERN ZONES. OUR MODEL BLEND PROCEDURE SHOWS DRY CONDITIONS FOR MOST AREAS ON MONDAY BUT CHANCE POPS ON TUESDAY WITH A WEAK VORT MAX TRYING TO PRESS UP ON THE UPPER RIDGE. WILL CARRY THE POPS ON TUESDAY...BUT LOWERED THEM BY 20 PERCENT BELOW CONSALL MODEL BLEND DUE TO DOUBTS ABOUT VERY MANY THUNDERSTORMS BEING ABLE TO FORM UNDER A RATHER DOMINATING UPPER RIDGE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, May 30, 10:44 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1044 AM CDT WED MAY 30 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1044 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS MUCH OF THE OUTLOOK AREA. SOME STORMS COULD BECOME SEVERE AND PRODUCE HAIL TO AT LEAST THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH...ESPECIALLY SOUTHWEST OF A LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INTERMITTENT THUNDERSTORMS ARE THEN POSSIBLE FRIDAY AND SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO TONIGHT...MAINLY SOUTHWEST OF A LINE FROM KEARNEY NEBRASKA TO OSBORNE KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 30, 10:46 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1046 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 1 E GOTHENBURG 40.93N 100.14W
05/30/2012 E0.75 INCH DAWSON NE TRAINED SPOTTER
HAIL IS COVERING MUCH OF THE GROUND.
&&
BRYANTLocal storm report, May 30, 10:51 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1051 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM HAIL 5 W COZAD 40.86N 100.08W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
VERY HEAVY RAINFALL ALSO REPORTED.
&&
BRYANTLocal storm report, May 30, 10:56 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1056 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HAIL JOHNSON LAKE 40.68N 99.85W
05/30/2012 E0.75 INCH GOSPER NE EMERGENCY MNGR
&&
JCBLocal storm report, May 30, 11:00 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1100 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HAIL 3 S WILLOW ISLAND 40.84N 100.07W
05/30/2012 E1.00 INCH DAWSON NE STORM CHASER
&&
JCBLocal storm report, May 30, 11:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1103 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM HAIL COZAD 40.86N 99.99W
05/30/2012 E1.00 INCH DAWSON NE TRAINED SPOTTER
&&
BRYANTLocal storm report, May 30, 11:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1117 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM TSTM WND GST 6 N LOOMIS 40.56N 99.51W
05/30/2012 M50 MPH PHELPS NE TRAINED SPOTTER
PEA SIZED HAIL
&&
JCBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:57 AM CDT | Special Weather Statement | GID | Dawson | 33 min |
| May 30, 9:46 AM CDT | Special Weather Statement | GID | Dawson | 29 min |
| May 30, 9:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 35 min |
| May 30, 10:21 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 39 min |
| May 30, 10:29 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 46 min |
| May 30, 10:55 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 50 min |
| May 30, 11:00 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 45 min |
| May 30, 11:44 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 29 min |
| May 30, 12:01 PM CDT | Special Weather Statement | GID | Franklin | 29 min |
| May 30, 12:13 PM CDT | Special Weather Statement | GID | Dawson | 32 min |
| May 30, 12:19 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 41 min |
| May 30, 12:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney, Webster | 48 min |
| May 30, 12:41 PM CDT | Special Weather Statement | GID | Gosper | 34 min |
| May 30, 12:46 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 44 min |
| May 30, 12:50 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Phelps | 40 min |
| May 30, 12:56 PM CDT | Special Weather Statement | GID | Nuckolls | 49 min |
| May 30, 12:56 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Phelps | 18 min |
| May 30, 1:11 PM CDT | Special Weather Statement | GID | Buffalo | 34 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 34 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Gosper, Harlan, Kearney, Phelps | 46 min |
| May 30, 1:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 25 min |
| May 30, 1:46 PM CDT | Special Weather Statement | GID | Thayer | 44 min |
| May 30, 1:57 PM CDT | Special Weather Statement | GID | Gosper | 33 min |
| May 30, 1:57 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 33 min |
| May 30, 2:01 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 44 min |
| May 30, 2:02 PM CDT | Special Weather Statement | GID | Howard, Sherman | 43 min |
| May 30, 2:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 35 min |
| May 30, 2:18 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 42 min |
| May 30, 2:35 PM CDT | Special Weather Statement | GID | Fillmore | 40 min |
| May 30, 2:56 PM CDT | Severe Thunderstorm Warning | GID | Kearney, Phelps | 49 min |
| May 30, 2:59 PM CDT | Special Weather Statement | GID | Clay | 31 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 39 min |
| May 30, 3:25 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 50 min |
| May 30, 3:31 PM CDT | Special Weather Statement | GID | Kearney | 29 min |
| May 30, 3:36 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 39 min |
| May 30, 3:46 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 44 min |
| May 30, 3:54 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 42 min |
| May 30, 4:41 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 49 min |
| May 30, 6:35 PM CDT | Special Weather Statement | GID | Furnas | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.